Advanced Search
Article Contents
Article Contents

Two-dimensional stability analysis in a HIV model with quadratic logistic growth term

Abstract Related Papers Cited by
  • We consider a Human Immunode ciency Virus (HIV) model with a logistic growth term and continue the analysis of the previous article [6]. We now take the viral di usion in a two-dimensional environment. The model consists of two ODEs for the concentrations of the target T cells, the infected cells, and a parabolic PDE for the virus particles. We study the stability of the uninfected and infected equilibria, the occurrence of Hopf bifurcation and the stability of the periodic solutions.
    Mathematics Subject Classification: Primary: 35K55; Secondary: 35B35, 92C50.


    \begin{equation} \\ \end{equation}
  • [1]

    C.-M. Brauner, D. Jolly, L. Lorenzi and R. Thiébaut, Heterogeneous viral environment in a HIV spatial model, Discr. Contin. Dyn. Syst. B, 15 (2011), 545-572.doi: 10.3934/dcdsb.2011.15.545.


    M. S. Ciupe, B. L. Bivort, D. M. Bortz and P. W. Nelson, Estimating kinetic parameters from HIV primary infection data through the eyes of three different mathematical models, Math. Biosci., 200 (2006), 1-27.doi: 10.1016/j.mbs.2005.12.006.


    G. Da Prato and A. Lunardi, Stability, instability and center manifold theorem for fully nonlinear autonomous parabolic equations in Banach space, Arch. Ration. Mech. Anal., 101 (1988), 115-142.


    O. Diekmann and J. A. P. Heesterbeek, "Mathematical Epidemiology of Infectious Diseases: Model Building, Analysis, and Interpretation,'' John Wiley & Sons, Ltd., Chichester, 2000.


    K.-J. Engel and R. Nagel, "One-Parameter Semigroups for Linear Evolution Equations," Graduate Texts in Mathematics, 194,


    X. Y. Fan, C.-M. Brauner and L. Wittkop, Mathematical analysis of a HIV model with quadratic logistic growth term, Discr. Cont. Dyn. Syst. B, 17 (2012), 2359-2385.doi: 10.3934/dcdsb.2012.17.2359.


    G. A. Funk, V. A. A. Jansen, S. Bonhoeffer and T. Killingback, Spatial models of virus-immune dynamics, J. Theor. Biol., 233 (2005), 221-236.doi: 10.1016/j.jtbi.2004.10.004.


    F. R. Gantmakher, "The Theory of Matrices,'' Reprint of the 1959 translation. AMS Chelsea Publishing, Providence, RI, 1998.


    G. H. Hardy and E. M. Wright, "An Introduction to the Theory of Numbers,'' sixth edition, Oxford University Press, Oxford, 2008.


    B. D. Hassard, N. D. Kazarinoff and Y. H. Wan, "Theory and Applications of Hopf Bifurcation,'' Cambridge University Press, Cambridge, 1981.


    D. Henry, "Geometric Theory of Semilinear Parabolic Equations,'' Lect. Notes. Math. 61,


    T. Kato, "Perturbation Theory for Linear Operators," Second edition, Grundlehren der Mathematischen Wissenschaften, 132, Springer-Verlag, Berlin-New York, 1976.


    H. B. Keller, Nonexistence and uniqueness of positive solutions of nonlinear eigenvalue problems, Bull. Amer. Math Soc., 74 (1968), 887-891.doi: 10.1090/S0002-9904-1968-12067-1.


    A. Lunardi, "Analytic Semigroups and Optimal Regularity in Parabolic Problems,'' Birkh\"auser, Basel, 1995.


    J. E. Marsden and M. McCracken, "The Hopf Bifurcation and its Applications,'' Springer-Verlag, New York, 1976.


    A. S. Perelson, D. E. Kirschner and R. De Boer, Dynamics of HIV infection of CD4+ T cells, Math. Biosci., 114 (1993), 81-125.doi: 10.1016/0025-5564(93)90043-A.


    A. S. Perelson and P. W. Nelson, Mathematical analysis of HIV-I: dynamics in vivo, SIAM Rev., 41 (1999), 3-44.doi: 10.1137/S0036144598335107.


    K. Wang and W. Wang, Propagation of HBV with spatial dependence, Math. Biosci., 210 (2007), 78-95.doi: 10.1016/j.mbs.2007.05.004.

  • 加载中

Article Metrics

HTML views() PDF downloads(68) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint